RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 1979, Number 8, Pages 26–33 (Mi ivm5549)  

Exponentiation of permutation groups. I

L. A. Kaluzhnin, M. Kh. Klin, V. I. Sushchanskii


Full text: PDF file (553 kB)

English version:
Soviet Mathematics (Izvestiya VUZ. Matematika), 1979, 23:8, 25–33

Bibliographic databases:

UDC: 512
Received: 28.12.1977

Citation: L. A. Kaluzhnin, M. Kh. Klin, V. I. Sushchanskii, “Exponentiation of permutation groups. I”, Izv. Vyssh. Uchebn. Zaved. Mat., 1979, no. 8, 26–33; Soviet Math. (Iz. VUZ), 23:8 (1979), 25–33

Citation in format AMSBIB
\Bibitem{KalKliSus79}
\by L.~A.~Kaluzhnin, M.~Kh.~Klin, V.~I.~Sushchanskii
\paper Exponentiation of permutation groups.~I
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 1979
\issue 8
\pages 26--33
\mathnet{http://mi.mathnet.ru/ivm5549}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=554500}
\zmath{https://zbmath.org/?q=an:0476.20004|0422.20003}
\transl
\jour Soviet Math. (Iz. VUZ)
\yr 1979
\vol 23
\issue 8
\pages 25--33


Linking options:
  • http://mi.mathnet.ru/eng/ivm5549
  • http://mi.mathnet.ru/eng/ivm/y1979/i8/p26

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:356
    Full text:116
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017